# SDR SWAA2022053105997

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD CORNER SCUFF PLATE IS CRACKED / WELDED CRACK ON FLANGE OF AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CALIBRATION ID: E10583; DUE DATE 12/2022;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1;2;3 CAL DUE: 08/22;[04] SANDED WELD REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO BARE METAL AREAS IAW SRM 53-60-15-2R-1 STEPS 4.B.(6-7). INSTALLED ACB FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 STEPS 4.B.(8-13).
